# SDR USAA2010121292996

- Difficulty date: November 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 30,903 hours, 18,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53231741200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON UPPER OUTBOARD FLANGE OF SEAT TRACK AT FR34 + 19 INCHES, Y1292.  REPAIRED SEAT TRACK AT FR34 + 19 INCHES, Y1292 IAW A320 SRM & AIRBUS DRAWING D53231730.
